Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Arrhythmias
|mohamed elkhalifa - Mon Jun 04, 2007 10:26 pm||
Hello. my age 53 years, male,
4 years ago i had cardiac arrythemia,i did ECG ,stress test and confirmed ventricualr ectopics.no treatment.3 months ago the same problem.stress test showed st changes, coronary angiography showed about 10% stenosis in 2 coronary vessles.
lipid profile ,total cholestrol 4.94mmol,LDL 3.48,HDL1.13,TG 0.74.
started lipitor 10mg, cardoprine 100mg, amlodipine 2.5 mg.
again ectopic beats started one month ago.
my younger sister died due to cardiac arrest.
asking about taking propranolol for this beats ,is there any contraindication or side effects if i combine all these drugs.
before i had some kind of chest pain but my doctor gave me contorloc (omperazol) the pain decreased 90%.
please if any other advice .
|Dr. Chan Lowe - Tue Jun 05, 2007 9:16 pm||
The medications you are taking (lipitor, amlodipine, and possibly cardiprin (aspirin)) would not likely interact significantly with propranolol, although there is a small possibility of low blood pressure when you are on both amlodipine and propranolol as both can lower blood pressure some.
Caution is always advised when combining medications as there may still be adverse reactions even though they are not reported to occur.
Follow up with your cardiologist is important. You can discuss the risks/benefits of adding propranolol with him/her to get the best advice for your case.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.